RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 604–610 (Mi mz371)  

This article is cited in 1 scientific paper (total in 1 paper)

The Stein–Tikhomirov Method and a Nonclassical Central Limit Theorem

Sh. K. Formanov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We present a simplified version of the Stein–Tikhomirov method realized by defining a certain operator in the class of twice differentiable characteristic functions. Using this method, we establish a criterion for the validity of a nonclassical central limit theorem in terms of characteristic functions.

DOI: https://doi.org/10.4213/mzm371

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 550–555

Bibliographic databases:

UDC: 519.21
Received: 25.07.2000
Revised: 19.07.2001

Citation: Sh. K. Formanov, “The Stein–Tikhomirov Method and a Nonclassical Central Limit Theorem”, Mat. Zametki, 71:4 (2002), 604–610; Math. Notes, 71:4 (2002), 550–555

Citation in format AMSBIB
\Bibitem{For02}
\by Sh.~K.~Formanov
\paper The Stein--Tikhomirov Method and a Nonclassical Central Limit Theorem
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 604--610
\mathnet{http://mi.mathnet.ru/mz371}
\crossref{https://doi.org/10.4213/mzm371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913589}
\zmath{https://zbmath.org/?q=an:1026.60024}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 550--555
\crossref{https://doi.org/10.1023/A:1014840017098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848541}


Linking options:
  • http://mi.mathnet.ru/eng/mz371
  • https://doi.org/10.4213/mzm371
  • http://mi.mathnet.ru/eng/mz/v71/i4/p604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cekanavicius V., “Approximation Methods in Probability Theory”, Approximation Methods in Probability Theory, Universitext, Springer International Publishing Ag, 2016, 1–274  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:379
    Full text:158
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020